A martingale approach to state estimation in delay-differential systems

Share/Save/Bookmark

Bagchi, Arunabha (1976) A martingale approach to state estimation in delay-differential systems. Journal of Mathematical Analysis and Applications, 56 (1). pp. 195-210. ISSN 0022-247X

[img]
Preview
PDF
524Kb
Abstract:A rigorous derivation of filtering arid smoothing equations for linear stochastic systems with time delay is presented. The estimation equations are obtained in term of the innovation process of the problem under consideration. The method used is based on a representation theorem on Gaussian martingales.
Item Type:Article
Copyright:© 1976 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68030
Official URL:http://dx.doi.org/10.1016/0022-247X(76)90017-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page